Jump to content





Update On Acne & Paragard Removal

Posted by kshill9292, 27 July 2013 · 805 views

I have not updated on this blog in a while because I have been waiting to see results...
 
So far, my face is slowlyyyyyyyy getting better.
 
My regimen (because a few have been asking) is:
Of course washing my face twice a day w/ cetaphil OR Benzoyl Peroxide face wash 10% (even though its a little strong), but it has worked really well for me because my chest and back is completely clear from it!!! It seems to help my face a lot too.
 
I swap everday with acanya gel or retinA on my zits. AT LEAST applying 3 times a day. At night I will apply BP 10% on some really bad looking spots and go to bed.
 
Then use the olay moisturizer w/ jojoba oil.
 
My skin isn't as dry-but it gets really flaky.
 
And Of course, I don't wear makeup as much. However, I just ordered some Laura Mercier face makeup kit that had really good reviews..just a little pricey.
 
My diet right now is meats, veggies, and fruits----no bad oils. I make smoothies constantly with veggies and fruits in them.
I only drink water.
Also I am taking zinc, vitamin A, D, & C, cod liver oil pills, enzymes, and probiotics? I feel like I am forgetting something lol.
 
The only hard thing about this diet is that I am addicted to peanut butter and chocolate so sometimes I cheat with those haha!
 
I also, recently refilled one of my doxy prescriptions for a quick fix to get rid of bacteria-which isn't all that smart...but whatever!
 
MY MOST RECENT REVELATION WITH MY SKIN & I THINK I KNOW WHAT HAS BEEN CAUSING EVERYTHING IS:
My stupid freaking PARAGARD IUD. I thought that the non hormonal side effects would be a good thing!! wronggggg. I did lots of research and everyone I have seen has said they got acne from it. (Something about the high levels of copper)
So, I will be getting it removed ASAP.
 
So, I will let everyone know what happens after I have gotten rid of the paragard (probably in a couple weeks).
 
Since I wont post any pictures of how I look (i'm not that brave): My skin is perfect everywhere else besides an annoying sized patch on my left cheek, a couple small pimples on my right w/ scars, and some scars that are fading on my forehead w/ one zit in the middle!! I know that doesn't sound too horrible because I know it could be a lot worse!!! But it still is embarassing and awful to look at.
 
I have also decided that I am never going back to the dermatologist again because they ruined my skin...and there is nothing left for me to try that will work long term.
 
SO fingers crossed I can go get my IUD removed on monday, and I will get back to everyone on how I look!!!
(hopefully my skin will be a lot better by AUGUST 8)----read my other entries to know why. I am done typing haha.
 
P.S. If anyone would like share with my about the copper IUD and their horror stories too! YOU ARE MORE THAN WELCOME!!!
 
-Kendall




Neither retin-a nor acanya is a spot treatment, just an fyi. You should be applying them to your entire face. Good luck with getting your iud removed. I never trusted those things. My mom had one when she was young and it moved out into her abdominal cavity. She had surgery to get it removed. Peace!

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Tags

    Categories

    My Friends' Blogs

    Latest Visitors